Topological Cliques in Graphs

János Komlós, Endre Szemerédi

Research output: Contribution to journalArticle

17 Citations (Scopus)


Let f(t) be the largest integer such that every graph with average degree t has a topological clique with f(i) vertices. It is widely believed that [formula omitted]. Here we prove the weaker estimate [formula omitted].

Original languageEnglish
Pages (from-to)247-256
Number of pages10
JournalCombinatorics, Probability and Computing
Issue number2
Publication statusPublished - Jun 1994

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Statistics and Probability
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Topological Cliques in Graphs'. Together they form a unique fingerprint.

  • Cite this